

FRANCHISE ASIA PHILIPPINES 2025 INTERNATIONAL CONFERENCE April 24, 2025, THURSDAY * 8:30AM-5:30PM "BUILDING SUCCESS TOGETHER" FUNCTION ROOM 5, SMX Convention Center, Manila

(Programme as of March 24, 2025)

TIME	ACTIVITY		
7:30AM-	CONFERENCE REGISTRATION		
8:30AM			
	PART I: FORMAL OPENING CEREMONIES + AM PLENARY SESSIONS		
8:30AM-	Conference Opening Ceremonies	Host:	
8:45AM	Announcements	Ms. Issa Litton	
(15mins)		President & Head, Trainer of 1Lit Corp.	
8:45AM-	Invocation		
8:55AM	National Anthem		
(10mins)			
8:55AM-	PFA President's Message	Mr. Joseph Tanbuntiong	
9:10AM		President, PFA	
(15mins)		Chief Executive Officer (CEO)-	
		JFC Philippines & Jollibee Global Head	
		Jollibee Foods Corporation	
9:10AM-	Franchise Asia Philippines 2025 Chair	Mr. Steve Benitez	
9:30AM	Message	Franchise Asia Philippines 2025	
(20mins)	Conference Themesetter	Overall Chair	
		Chairman and CEO, Bo's Coffee	
9:30AM-	Session 1: Franchising Outlook – Insights,	Moderator:	
10:30AM	Opportunities, and the Road Ahead	Ms. Issa Litton	
(60 mins)	(A Panel of Industry Experts)	President & Head, Trainer of 1Lit Corp	
	• Expert Insights on Emerging Growth	Resource Speaker:	
	Opportunities, and Prospects within the	Dr. Ben Litalien, CFE	
	World of Franchising	Founder & Principal, Franchise Well	
	• Exploring the Key Trends Shaping the	Consulting	
	Future of Franchising	Director, Franchise Management Certificate Program, Georgetown	
	• Strategies for Building Resilience and Achieving Long-Term Growth for	University, USA	
	Franchise Businesses	(CONFIRMED)	
	 Expanding Horizons: Tapping into Growth 	, ,	
	Potential Locally and Internationally		

10:30AM-	Session 2: Consumer Outlook:	Reactor-Panelists: Mr. Chayapatra Thongcharoen (Pong) Chief Executive Officer Potato Corner Thailand & Malaysia Khao-So-I the Khaosoi Noodle Bar Rocks PC Co., Ltd. (CONFIRMED) Ms. Kay Lee International COO Max's Group, Inc (CONFIRMED) Ms. Jackie Dela Cruz General Manager Famous Belgian Waffles (CONFIRMED) Moderator:
11:30AM (60 mins)	 Understanding Your Future Consumer (A Panel of Industry Experts) Key Insights into Emerging Consumer Trends in the Philippines and ASEAN Markets 	Mr. David Celdran Veteran Broadcast Journalist Resource Speakers: Dr. Dae Lee, Ph.D. Founder
	 How Shifting Consumer Behaviors Are Impacting the Food, Retail, and Service Sectors 	The Fourth Wall (CONFIRMED)
	 Strategies for Staying Relevant and Engaged with Evolving Consumer Demands Anticipating the Needs of Tomorrow's Consumers: Gen Z and Gen Alpha 	Mr. Joaquin San Agustin Executive Vice President for Marketing SM Supermalls (CONFIRMED)
11:30AM- 11:45AM (15-min)	Session 3: Presentation from PLDT	Speaker from PLDT
11:45AM 12:00NN (15-min)	 CFE GRADUATION CEREMONY Part I: CFE Graduates Part II: CFE Enrollees 	
12:00NN- 1:00PM (60-min)	LUNCH NETWORKING BREAK CONFERENCE ANNOUNCEMENTS	
1:00PM- 5:30PM	PART II: PM PLENARY SESSIONS	
1:00PM- 2:00PM (60 mins)	 Session 4: Winning In Omnichannel (A Panel of Industry Experts) Unlock the Power of Omnichannel: Real- World Insights, Growth Opportunities, and Proven Strategies for Driving Business Success 	Moderator: Mr. David Celdran Veteran Broadcast Journalist Resource Speaker: Mr. Anindya Mukherjee Senior Expert

	 Maximizing Brand Growth, Sales, and Awareness Through Multi-Channel Approaches Actionable Tips for Promoting Your Brand Across Diverse Channels: Dine-In, Delivery, Takeout, Online, and Brick-and- Mortar Mastering the Art of Winning Across Every Channel You Enter Ensuring Brand Consistency Across All Touchpoints, Online and Offline 	McKinsey and Company (CONFIRMED) Reactor-Panelists: Mr. Bryan Liu Vice President for Strategy and Operations GOLDEN ABC Inc. (CONFIRMED) Ms. Ada Almendras-Lazaro VP and Chief Marketing Officer McDonald's (CONFIRMED) Mr. Venon Tian Chief Operating Officer
2:00PM- 2:30PM	Keynote Address: Philippine Economic Outlook: Prospects and Forecasts	ZUS Coffee (CONFIRMED) HON. DOMINI SD. VELASQUEZ Undersecretary and Chief Economist Department of Finance (CONFIRMED)
2:30PM- 3:30PM (60 mins)	 Session 5: Brand Growth Strategies (A Panel of Industry Experts) Exploring Winning Strategies for Driving Brand Growth and Maintaining Relevance in a Rapidly Evolving Market Targeting the Next Generation: Gen Z and Gen Alpha – Understanding the purpose- driven consumer. Leveraging the Power of Social Media for Brand and Business Growth. Crafting an Effective Expansion Strategy: Navigating market entry and operations – Should your brand adopt a standardized or localized approach to succeed in diverse markets? 	Moderator: Ms. Issa Litton President & Head, Trainer of 1Lit Corp. Resource Speaker: Mr. Josiah Go Chairman and Chief Innovation Strategist, Mansmith and Fielders, Inc. (CONFIRMED) Reactor-Panelists: Mr. Paul Andrew Birkett Chief Operating Officer Ayala Malls (CONFIRMED) Ms. Katrina "Kate" Yu Chief Marketing Officer- Phils Jollibee Foods Corporation (CONFIRMED) Mr. RG Gabunada Partner, LOUDERPH An entrepreneur, author, and marketing professional. (CONFIRMED)
3:30PM- 3:40PM (10 mins)	PM NETWORKING BREAK INTRODUCTION TO BUSINESS SOLUTION ROUNDTABLES	

3:40PM- 5:20PM	PART III: BUSINESS SOLUTION ROUNDTABLES (2 Rounds)	
	Roundtable 1: 3:40PM-4:25PM (45 mins)	
	Break: 4:25PM-4:35PM (10 mins)	
	Roundtable 2: 4:35PM-5:20PM (45 mins)	
5:20PM-	CLOSING CEREMONIES	
5:30PM	END OF THE CONFERENCE	

Franchise Asia Philippines 2025 International Conference Business Solution Roundtables

NO. Color- Coded	TRACK	ROUNDTABLE TOPIC	ROUNDTABLE FACILITATOR
1 Pink	Branding	Strengthening Brand Image: Strategies for Maintaining Relevance in a Dynamic Market	MS. CHERRY KHO Founder BlueThumb
2 Yellow	Franchise	Bridging the Gaps: Strengthening Coordination Between Franchising Teams and Cross- Departmental Units	MS. MICHELL ANN C. HONG, CFE Franchising Director Mang Inasal
3 Yellow	Franchise	Building Excellence: Key Elements for Creating a Champion Team for Your Franchisees	MR. JEFFERSON CHUA President and CEO Cyclehouse
4 Yellow	Franchise	Empowering Franchisee Support Teams: Strategies for Driving Growth and Success	MR. JONATHAN LUGTU, CFE Franchising Senior Manager Red Ribbon Bakeshop
5 Yellow	Franchise	Managing Franchisees: How to Effectively Handle Difficult Franchisees	MR. MIGUEL ANTONIO S. LINDO, CFE Franchise Development and Communications Director and District Director BNI Business Solutions, Inc.
6 Yellow	Franchise	Preparing for Growth: Establishing a Franchise-Ready Company	MR. BRIAN GO, CFE Senior Operations Consultant Francorp Phils.
7 Yellow	Franchise	Revitalizing Success: Strategies for Managing and Turning Around Underperforming Stores	MS. MICHELLE C. PINO, CFE Franchising Manager McDonald's Phils
8 Yellow	Franchise	Unlocking Franchise Success: Key Strategies for Franchise Growth and Sustainability	MS. RHEA FLORES, CFE Strategic Planning Consultant Francorp Phils.
9 Blue	Franchise Relations	Building Resilience: Strengthening Sustainable Franchisor- Franchisee Relationships for Long-Term Success	MS. CHATO SACAYANAN, CFE Strategic Planning Consultant Francorp Phils.

10 Blue	Franchise Relations	Conflict Management: Strategies for Effectively Addressing and Resolving Franchisee Complaints	MS. GENEVIEVE SALOMON, CFE Franchising Manager Goldilocks
11 Green	Franchisee	Engaging Franchisees: Effective Approaches to Invest in Local Store Marketing (LSMs)	MR. GABBY GONZALEZ, CFE Senior Operations Consultant Francorp Phils.
12 Green	Franchisee	Optimizing Cash Flow: Strategic Financial Management for Franchisee Success	MR. ALLAN CAO Executive Director Assurance and Markets Isla Lipana & Co (PWC Phils)
13 Pink	HR	Driving Performance: Effective Strategies for Managing Today's Workforce	MR. NIÑO ALGURA, CFE President Farron Café Ventures, Inc.
14 Pink	HR	Retaining Excellence: Strategies to Maintain and Sustain High- Performing Employees	MR. ELANO MARCELO Partner & Practice Leader, Business Process Solutions P&A Grant Thornton Outsourcing, Inc.
15 Yellow	International	Exploring International Expansion: Identifying Opportunities in Key Markets	MR. ERIEL "JOY" CORTEZ Regional Business Unit 1 and Franchising Head Red Ribbon Bakeshop
16 Green	Leadership	Ensuring Business Continuity: Effective Succession Planning Strategies	PROF. RICARDO DE VERA, MBA, CSP, CMP Strategy Transformation and Innovation Head Baseline Solutions Learning Hub
17 Blue	Operations	Enhancing Growth: Optimizing Franchisor Systems and Processes for Greater Efficiency	MS. JENNIFER GAIL M. KIM, CFE Sr Manager for New Business and Strategic Partnerships Minute Burger and BBQ Bob
18 Blue	Operations	Protecting Your Business: Strategies to Prevent, Handle, and Manage Fraud, Theft, and Pilferage in Stores	MS. MARY GRACE B. HERNANDEZ, CFE Franchise Development Manager Max's Group, Inc
19 Blue	Operations	Thriving in Mall Environment: Strategies for Successfully Operating Your Stores	MS. VIDA JEAN T. CABANLIT, CFE Operations Consultant Francorp Phils.
20 Pink	Sales	Winning Sales: Techniques for Crafting Effective and Persuasive Sales Pitches	MR. JOSELITO SAMSON, CFE Senior Business Coach ActionCOACH Philippines

-END-